I am sorry for what you’re currently experiencing.Blood clots are not a known complication of
Ultherapy treatments.I would recommend
following up with your treating physician to discuss a course of action.Best of luck.
Thanks for your question.I
have not heard of blood clots as a potential complication of Ultherapy.I would follow up with your treating physician
if you have concerns just to be safe.I
hope this helps.
There is no way ultherapy can cause blood clots of vascular necrosis of the skin. I suggest you see an expert if you are concerned or want a consultation. Best, Dr. Emer.
The premise of your question is incorrect. Having seen the numerous questions you've posted about your ultherapy treatment, I would strongly suggest consulting an attorney and for your own well being, a mental health professional. The attorney will likely explain that what you are attributing to Ultherapy is not correct and the mental health professional may be able to find a way to help you feel better.